# SDR DLL10951828

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1505 FLOORBEAM CORRODED LBL 4 ON T-CAP.  FOUND AT HMV.  REPAIRED PER SRM 53-23-00 FIG 801.
